Panadol Cold & Flu Hot Remedy Vit C 5 sachets

Panadol Cold & Flu Hot Remedy Vit C 5 sachets View larger

Fast, soothing relief from colds

lemon flavour

5 SACHETS

















More details

$ 6.00

19 Items

What others are saying about this product

No customer reviews for the moment.

Write a review

Panadol Cold & Flu Hot Remedy Vit C 5 sachets

Panadol Cold & Flu Hot Remedy Vit C 5 sachets

Fast, soothing relief from colds

lemon flavour

5 SACHETS

















More info

Directions: Empty The contents of one sachet into a mug fill with hot water.

Stir until dissolved and sweeten . if preferred with honey or sugar.

Dosage :Adults: One sachet up to 4 times a day.(Do not exceed 4 sachets in 24 hours ) Not to be given to children under the age of 12 years except on medical advice. Unless indicated by a doctor , do not exceed the stated dose .

Active ingredients: Each 5g sachet contains Paracetamol 750mg, Phenylephrine  hydrochloride 10mg . Vitamin C 60mg. 















Related Products